# SDR DALA2015102206324

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR FRAME AFT WEB BTW LONGERONS 27R-28R, AND FWD WEB BETWEEN LONGERONS 25R-26R.  IN REF OR NRC CARD 145, ZONE 201. 20000080586. CORROSION ON WEB DOOR JAMB Y=1155 AND Y=1212 WERE REPAIRED IAW SRN 53-01, FIG 2, SHEET 3.
